CSpace
Asymmetric critical p-Laplacian problems
Perera, Kanishka; Yang, Yang; Zhang, Zhitao
2018
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume57Issue:5
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33591
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Perera, Kanishka,Yang, Yang,Zhang, Zhitao. Asymmetric critical p-Laplacian problems[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2018,57(5).
APA Perera, Kanishka,Yang, Yang,&Zhang, Zhitao.(2018).Asymmetric critical p-Laplacian problems.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,57(5).
MLA Perera, Kanishka,et al."Asymmetric critical p-Laplacian problems".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 57.5(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Perera, Kanishka]'s Articles
[Yang, Yang]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Perera, Kanishka]'s Articles
[Yang, Yang]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Perera, Kanishka]'s Articles
[Yang, Yang]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.